, Volume 99, Issue 5, pp 407-411
Date: 16 Nov 2012

Certain monomial characters of p′-degree

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

An odd degree rational valued character χ of a solvable group G is induced from a linear character of order 2 of some subgroup of G. We extend this result of Gow to certain cyclotomic fields.

The research of the first author is partially supported by the Spanish Ministerio de Educación y Ciencia proyecto MTM2010-15296 and Prometeo/Generalitat Valenciana.